# SDR SWIA200922521

- Difficulty date: July 17, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 17,298 hours, 14,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR LANDING PLATE AT FS 589 TO FS 605 CRACKED.  (C CHECK)  REPAIRED PER REO.
